I have had just about every test there is and they can't find what is causing the pain and discomfort. It all started when I started taking Arimidex six months ago. I went off it for one month and did feel some releaf but am now back on it.
Hi Bernadette7147, I had never heard of the drug Arimidex but I did a little research. Back pain, bone pain and musculoskeletal (muscle and joint/bone) pain are listed as side effects to this drug. As many as 11 % have bone and 12 % have back pain (I may have reversed those % but they are pretty close). You may get some relief from medication for the back pain, PT may even help a little but I doubt anything would show up on a test because it is a side effect of the medication and not an actual physical or mechanical problem like a disc herniation or a frature. This drug side effect is something that you will have to discuss with you oncologist if the back pain can be controlledso that you can con tin ue to take the Arimidex or if the back pain side effects out way the benefits of the drug. I am sure there must be something they can do to help you out with the pain. No reasonable doctor would allow his patient to be in pain if the drug is keeping her cancer under control. Talk openly and clearly with your doctor. Carry a notebook to every appt. with a list of questions to make sure you remember to ask each question and don't leave until you have them all answered. Ask if this drugs benefits are worth the side effects and if they are how does this doctor plan to control the back pain ie. meds?/ PT? or a combination of the two?; Is there another alternative drug with fewer side effects that is as effective in keeping the cancer at bay?
I hope this helps you and if it doesn't I hope it at least gives you some direction. If you are taking Arimidex you must have already begun your battled against breast cancer. My mother is a breast cancer survivor and the advances in breast cancer treatment in the last 10 years are amazing. I know you too will be a survivor. God bless you and feel better. You will win both of your battles!!! Best of luck... Valerie
- Arimidex Information for Consumers
- Arimidex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Arimidex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 May 2010 • 1 answer
Updated 25 Feb 2018 • 2 answers
Updated 15 Jun 2012 • 1 answer
Mirena - Mine has shifted after two years. Now experiencing pain in pelvic area and lower back. Have
Updated 10 May 2013 • 1 answer
Updated 7 Apr 2018 • 3 answers